# SDR 98ZZZX4439

- Difficulty date: August 5, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aero Controls, LLC, repair station IU6R626N
- Make and model: Boeing 737*
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Impeller
- Part number: 14K311
- Condition: Cracked
- Location: Flap Drive
- Component: Teleflex, 793T100
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATIONS FOUND DURING DYE PENETRANT INSPECTION DUE TO CASTING FLAWS.  SUBMITTER SUGGESTED CLEANING UP DURING MANUFACTURING.
